Answer
bookgeek552
Accepted Solution
Hair thinning out rapidly

Hi all! I'm stressing out over the fact that my once supremely thick hair has been growing in thin and falling out at a rapid rate for the last 4 months. I think it may have something to do with stopping my birth control. Any way, I was hoping I could find something that will help thicken my hair as it comes in. I also have oily hair and seborrheic dermatitis which complicates what I can put into my hair, and it can't have sulfates. Hope someone can provide some insight to my complicated situation... thanks all!!!! :smileyhappy: 

Advanced
You must be signed in to add attachments
This is an excerpt of the original post.View the full conversation
lylysa
Answered

I would advise you to first seek the knowledge and examination of a doctor. It's possible the stopping or starting of any medication can have major impacts on the body, so to be absolutely sure, seek professional advice.

 

If it's anything in regards to hormonal or internal factors, there's not much that topical, over the counter products can do and you want to be sure the level of your issue is addressed in the best possible way.

 

Try looking into Carol's Daughter which is super conditioning and gentle or other sulfate free lines like Redken's Nature Rescue for a clarifying and conditioning balance minus parabens and sulfates.

 

Shampoos, conditioners, and treatments will help maintain and fortify the strength of the hair you have, but won't necessarily treat the issue of hair thinning or loss, that's where the doctor comes in.

Question Stats
  • 3 answers
  • 181 views
  • 5 hearts
  • 4 in conversation
    • bookgeek552
    • dianabt
    • lylysa
    • MoreGun89